# SDR SWAA2013111422394

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 21,244 hours, 12,520 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESSURE WEB CRACKED AT STATION 663, LBL 39.  REPAIRED WEB IAW SRM.
